# SDR COMA9860095

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF.  LEFT ENGINE VIB INDICATED 2.8.  COMPLIED WITH BIRD STRIKE INSPECTION.  REPLACED THE LEFT ENGINE DUE TO BIRD INJESTION.
